Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Open Whitney umbrellas are locally polynomially convex


Authors: Octavian Mitrea and Rasul Shafikov
Journal: Proc. Amer. Math. Soc. 144 (2016), 5319-5332
MSC (2010): Primary 32E20, 32E30; Secondary 32V40, 53D12
DOI: https://doi.org/10.1090/proc/13251
Published electronically: July 21, 2016
MathSciNet review: 3556274
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that any smooth open Whitney umbrella in $ \mathbb{C}^2$ is locally polynomially convex near the singular point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32E20, 32E30, 32V40, 53D12

Retrieve articles in all journals with MSC (2010): 32E20, 32E30, 32V40, 53D12


Additional Information

Octavian Mitrea
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, Canada N6A 5B7

Rasul Shafikov
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, Canada N6A 5B7

DOI: https://doi.org/10.1090/proc/13251
Keywords: Polynomial convexity, Lagrangian manifold, symplectic structure, plurisubharmonic function
Received by editor(s): February 24, 2016
Published electronically: July 21, 2016
Additional Notes: The second author was partially supported by the Natural Sciences and Engineering Research Council of Canada
Communicated by: Franc Forstneric
Article copyright: © Copyright 2016 American Mathematical Society